# SDR AALA202011219013

- Difficulty date: November 20, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A321-231
- Aircraft serial: 7009
- Aircraft time: 13,728 hours, 5,318 cycles
- Engine: Iae V2533A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, O

## Discrepancy

AIRCRAFT WAS GROUNDED ENROUTE FROM LAX TO LAS.  NR 1 ENGINE ENG 1 OIL LOW PRESSURE INDICATION OCCURED.  THE ENGINE WAS SHUTDOWN, PER ECAM CHECKLIST.  WINDMILL IN DESCENT FOR 25 MIN OR LESS.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED AT LAX WITHOUT FURTHER INCIDENT.  SUPPLEMENTAL REPORT: THE DFDR WAS REVIEWED BY ENGINEERING AND NOTED THAT OIL QUANTITY INDICATIONS DROP BEFORE OIL PRESSURE DROPS.  ON DESCENT OIL PRESSURE DROPPED TO LESS THAN 5 PSIG FOR APPROXIMATLY 24.75 MINUTES.  WHILE TROUBLESHOOTING THIS EVENT MAINTENANCE DISCOVERED THERE WAS NO OIL IN THE TANK/ENGINE AND SERVICED THE OIL SYSTEM WITH APPROXIMATLY 60 PINTS OF OIL.  AFTER A 3 MINUTE ENGINE GROUND RUN MAINTENACE FOUND APPROXIMATLY A PINT OF OIL ON THE GROUND AND ISOLATED THE LEAK TO THE OIL SCAVENGE TUBE B-NUT, WHICH WAS MISSING SAFETY WIRE AND HAD LOOSENED.  THE B-NUT WAS RETORQUED AND SAFTIED, PER AMM 79-22-41.  A SATISFACTORY LEAK AND OPERATIONAL CHECK WAS ACCOMPLISHED.
